# SDR IPXA2025090201013

- Difficulty date: August 16, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 26,098 hours, 3,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277952
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & SCRATCH - FOUND FUSELAGE SKIN PANEL NEAR STA 2638 AND 2658 AT S-25R.   PEFORMED EGAT EI  F2025A53M-1836, SEQUENCE A, STEP 17.  INSTALL THE REPAIR PART WITH BMS 5-95 SEALANT BETWEEN THE MATING SURFACES. 18. INSTALL FASTENERS IAW SRM 51-40-02 AND SRM 51-40-05 AS SHOWN IN FIGURE 2, & AMM 51-21-00  20.
